Facebook Twitter Instagram YouTube

Adiabatic hyperspherical representation for the three-body problem in two dimensions

TitleAdiabatic hyperspherical representation for the three-body problem in two dimensions
Publication TypeJournal Article
Year of Publication2014
AuthorsD'Incao, JP, Esry, BD
JournalPhysical Review A
Volume90
Issue4
Pagination042707
Date PublishedJan-10-2014
ISSN1050-2947
URLhttp://link.aps.org/doi/10.1103/PhysRevA.90.042707http://link.aps.org/article/10.1103/PhysRevA.90.042707
DOI10.1103/PhysRevA.90.042707
Short TitlePhys. Rev. A